# SDR HALA2009052900205

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 17,433 hours, 15,236 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH7341
- Part serial: MG1924
- Condition: No Test
- Part time: 1,036 hours, 2,515 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL.  REPLACED STATIC INVERTER AND TESTED OK PER AMM 24-24-01.  OK FOR SERVICE.
